# SDR REXA2018041400309

- Difficulty date: April 14, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 25,830 hours, 16,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: SH670146995
- Part serial: SBRJ399
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP HAS A DENT AT FLAP STATION 200.  REPAIRED IAW SRM 57-53-01-201-001-A01, STEP D, REPAIR TYPE 4.
